Allegra Adult 24HR Tablet (180 mg), Allergy Relief, 110 tablets

Save $2.00

Price:
Sale price$43.99 USD Regular price$45.99 USD

Description

Active Ingredients: Fexofenadine HCl - 180 mg (Antihistamine)
Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide
  • Relieves runny nose and sneezing
  • For itchy, watery eyes
  • Original prescription strength

For your worst allergy symptoms, nothing works faster or stronger* than Allegra 24-Hour Adult Non-Drowsy Antihistamine Tablets. Allegra Tablets start working in one hour to give you round-the-clock relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill is all you need for 24-hour relief. Formulated with active ingredient fexofenadine, Allegra Non-Drowsy Allergy Medicine provides powerful relief from indoor and outdoor allergies, including seasonal allergies and pet allergies. Be ready for spring allergies, fall allergies, dog allergies and more. Stock up on Allegra 24-Hour Non-Drowsy Tablets for fast*, effective allergy relief. 

With 30 tablets included, you get one month of allergy relief with a single purchase. 

*Starts working in one hour; applies to first dose only. Among single-ingredient branded OTC oral antihistamines.

Made in Germany

  • Adults and children 12 years of age and over: take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours
  • Children under 12 years of age: do not use
  • Adults 65 years of age and older: ask a doctor
  • Consumers with kidney disease: ask a doctor

You may also like

Recently viewed